# SDR GLBA20060927

- Difficulty date: March 27, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 32,211 hours, 35,339 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 222017011400
- Part serial: 379
- Condition: Failed
- Location: Cabin Air Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN - FLT 5111 - PILOT REPORTED THAT THE CABIN DID NOT PRESSURIZE UNTIL 10,000 FEET. CABIN MASKS DROPPED AT APPROXIMATELY 8,000 FEET CABIN ALTITUDE. MAINTENANCE REMOVED AND REPLACED THE AUTO TEMP CONTROLLER. OPERATIONAL CHECK ON GROUND GOOD. REFERENCE EMB-120 MM 21-30. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
